# SDR REXA2015120101162

- Difficulty date: December 1, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,773 hours, 21,266 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN LG CYCLED UP, WE GOT NOSE DOOR OPEN, GEAR DISAGREE, STEERING INOPERATIVE, WOW INPUT & WOW INPUT FAIL.  RAN QRH & GOT THE GEAR DOWN & LOCKED.  WOW INPUT & WOW INPUT FAIL LIGHTS REMAINED ON.  LANDED NORMALLY.  IAW MOTR GROUP REPLACE NLG WOW NR 2 CENTERED HARNESS ASSEMBLY, NLG NR 2 WOW PROX SENSOR, NLG OLEO CENTERED & EXTENDED PROX SENSOR & OLEO CENTERED & EXTENDED BRACKET.  COMPLETED NOSE STRUT SERVICE IAW AMM 12-12-32.  TROUBLE SHOT NLG FIM 32-60-07.  FOUND LOOSE BACK SHELL & TIGHTENED AS REQUIRED.  COMPLETED GEAR SWINGS, NO FAULTS FOUND.  SEE DISCREPANCY NR 1 & 2 ON LOG PAGE 3198928 FOR FURTHER ACTION.  R & R NLG WOW 2 CENTERED HARNESS ASSEMBLY IAW AMM 32-61-25, NLG NR 2 WOW PROX SENSOR, NLG OLEO CENTERED & EXTENDED PROX SENSOR & OLEO CENTERED & EXTENDED BRACKET IAW AMM 32-61-05.  OPERATIONS CHECKED GOOD.
